Question: I am using minoxdil and do the work out. I have realized when I stopped going gym 2 to 3 days, got very less hair fall. Does any relation between these two. I am getting more hair fall when I do gym and use minoxdil… Now I has been 5 month since I m using it. Kindly advise.
Answer: Hi, Mohsin. As you are not a Belgravia client we cannot give you personalised medical advice but from what you describe it is unlikely that there is any correlation between your workouts and the amount of hair loss.
From what you say here it sounds like it could simply be that you notice any shedding more on gym days as you are washing your hair more often after sweating.
It is important to ensure that you are following a balanced exercise routine and healthy lifestyle as extremes can increase hair loss. Another thing to consider is your minoxidil use when you go to the gym. It is vital to allow sufficient time for the hair loss treatment to be absorbed so that you do not sweat the minoxidil out. Failing to apply your medication in time may result in it being less effective – something that could lead to more shedding.
We would advise you to consider your daily routines to see if anything other than going to the gym may be affecting your shedding, and ensure you are using your treatment correctly. Your minoxidil provider should be able to answer further questions on this.
The Belgravia Centre is the leader in hair loss treatment in the UK, with two clinics based in Central London. If you are worried about hair loss you can arrange a free consultation with a hair loss expert or complete our Online Consultation Form from anywhere in the UK or the rest of the world. View our Hair Loss Success Stories, which are the largest collection of such success stories in the world and demonstrate the levels of success that so many of Belgravia’s patients achieve. You can also phone 020 7730 6666 any time for our hair loss helpline or to arrange a free consultation.